# SDR FDEA201403290604

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,022 hours, 21,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011131
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INOPERATIVE.  ALL OTHER EMERGENCY LIGHTS WORK NORMAL.  RELEASED FOR SERVICE IAW MEL 33-51-01-01 CATEGORY D.  INTERIOR EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOOTING FOUND POWER CIRCUIT DISCONNECT AT LIGHT CONNECTOR. RECONNECT POWER SUPPLY WIRE CONNECTOR, OPERATES NORMALLY.
